MAUDE Adverse Event Report: Olympus Winter & Ibe GmbH Inner sheath, for 26 Fr. outer sheath; Hysteroscope (And Accessories)

Olympus Winter & Ibe GmbH Inner sheath, for 26 Fr. outer sheath; Hysteroscope (And Accessories)
Model Number A22040A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the inner sheath beak was broken during inspection for use.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.

Brand Name
Inner sheath, for 26 Fr. outer sheath
Common Device Name
Hysteroscope (And Accessories)
Manufacturer (Section D)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50735032
Report Number9610773-2026-06118
Device Sequence Number18791438
Product Code HIH
UDI-Device Identifier04042761029339
UDI-Public04042761029339
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K931994/ K93
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA22040A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/02/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/19/2026
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date09/11/2026
Supplement Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown